MathSciNet Relay Station
MathSciNet bibliographic data
MR1293068 82B10 (81S30)
Albeverio, S.; Kondratiev, Yu. G.; Tsikalenko, T. V. Stochastic dynamics for quantum lattice systems and stochastic quantization. I. Ergodicity. Translated by the authors. Random Oper. Stochastic Equations 2 (1994), no. 2, 103–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement